# SDR SWAA2019062734231

- Difficulty date: June 3, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO R/H ZEE CORRODED BETWEEN BS. 500A TO BS. 500D, RBL 26. / REPAIRED Z CHANNEL PER SRM & DWG.
